Hey guys. new to the forum, not to the game.
I recently started using heroin again after a year and a half of quitting the dirty stuff and sticking to oxycontin, vicodin, codeine and percocet, due to the scare of fentynol (sp?) ridden stamps.
I started with one stamp yesterday, and has done two today, finishing about 3 hours ago, (11pm)
shortly after, I noticed an excruciating headache, pain close to a migraine, while still heavily under the influence of heroin.
after 2 hours of the pain, I puked.
its not due to dehydration, since I drink a lot of water while under the influence. It's also not due to what I've read about, called 'cotton fever,' since I only snort it.
have you or any of your friends experienced this?
and also, what would be the cause? a quick reply would be STELLAR.
ps.) stamps name: paradise. light brown/sand color.
thanks a lot guys, looking forward to your input before panic attacks start happening due to not being informed. lol.